# SDR SWIA202160017

- Difficulty date: May 8, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:  FOUND SMALL DENT ON L/E OF LH OUTBOARD FLAP VANE, JUST INBOARD OF #3 HINGE ARM. INSPECTED DENT ON L/E OF LH OUTBOARD FLAP VANE IN REFERENCE TO SRM 57-53-00. DENT MEASURED 0.5" L X 0.25" W X 0.0175" D. DENT FOUND TO BE WITHIN ACCEPTABLE LIMITS AT THIS TIME. / C:  MCI / ****FOR INFORMATION ONLY****     (C-CHECK RO 8/1/2021)     INSTALLED NEW L/E OF LH OUTBD FLAP VANE REF. CRJ200 SRM 51-42-13 AND DWG 601R14502 REV C. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
